# SDR COMA0160964

- Difficulty date: December 8, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 19,069 hours, 18,264 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 276003
- Part serial: MAL0211
- Condition: Inoperative
- Location: L/H Elevator
- Part time: 19,069 hours, 18,260 cycles
- Stage of operation: IN
- Nature of condition: F, L
- Precautionary procedure: O

## Discrepancy

(A CHECK INSPECTION) - L/H ELEVATOR IS INOP USING #1 HYDRAULIC SYSTEM.REPALCED THE L/H #1 SYSTEM ELEVATOR PCU.
